# SDR DALA13031900964

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE TAILCONE UPPER LT LATCH RECEPTACLES (2EA) WERE FOUND TO BE CRACKED & MISSING HARDWARE.  REPLACED BRACKETS AND LATCH HOUSING IAW SRM 51-30 AND COMPLETED THE REQUIRED INSPECTION.
